| Model Number |
00884450646533 |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
03/02/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The account alleges that the tip became dislodged in the patients arm during a fistulagram.The tip can be seen via xray.No patient harm at time of report.
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed.The returned sample evaluation concluded that the tip and body detachment during final use are similar failure mode as weak fuse joint, and potentially rollflex inspection escapes.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.